# SDR DXTA2023032383050

- Difficulty date: March 22, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N906QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0320
- Aircraft time: 784 hours, 479 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR HANDLE WILL NOT MOVE DOWN AFTER DOOR IS CLOSED.  REMOVED AND REPLACED BEARING P/N: M81934/2·07V005P AND BOLT P/N: NAS1160-3·12D ON LOWER FWD MED PIN LATCH ARM AND LUBED MED ALL PINS. ALL WORK DONE IAW CE680A AMM 52-10-09 & 12-20-40.
